# SDR UALA2011021100725

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,329 hours, 10,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Corroded
- Location: Bs 293-343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT R-1 DOOR, LOWER DOOR JAMB SPLASH GUARD IS CORRODED, BS 293-BS 343.   MAJOR REPAIR ACCOMPLISHED: REMOVED SPLASH GUARD DUE MATERIAL REMOVAL AFTER CORROSION BLENDOUT EXCEEDED LIMITS OF SRM. FABRICATED A NEW SPLASH GUARD IAW BACO DWG 141T8310 AND INSTALLED PER SRM.
